Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 22 de febrero de 2024
  

Delta link-homotopy on spatial graphs.

Título inglés Delta link-homotopy on spatial graphs.
Título español Homotopía de enlaces delta en grafos espaciales.
Autor/es Nikkuni, Ryo
Organización Div. Math. Grad. Sch. Inform. Sci. Tohoku Univ., Sendai, Japón
Revista 1139-1138
Publicación 2002, 15 (2): 543-570, 31 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study new equivalence relations in spatial graph theory. We consider natural generalizations of delta link-homotopy on links, which is an equivalence relation generated by delta moves on the same component and ambient isotopies. They are stronger than edge-homotopy and vertex-homotopy on spatial graphs which are natural generalizations of link-homotopy on links. Relationship to existing familiar equivalence relations on spatial graphs are stated, and several invariants are defined by using the second coefficient of the Conway polynomial and the third derivative at 1 of the Jones polynomial of a knot.
Clasificación UNESCO 121007
Palabras clave español Homotopía ; Inmersiones ; Teoría de grafos ; Grafo espacial ; Nudos topológicos
Código MathReviews MR1951825
Código Z-Math Zbl 1024.57005
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es